Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 63, Number 2

All articles in this issue are freely accessible.

The boundedness of orthonormal polynomials on certain curves of the fourth degree
Dunham Jackson.
Trans. Amer. Math. Soc. 63 (1948), 193-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0023956
Töplerian $(L^{2})$-bases
Philip Hartman and Aurel Wintner.
Trans. Amer. Math. Soc. 63 (1948), 207-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0025010
Tauberian theorems and Tauberian conditions
G. G. Lorentz.
Trans. Amer. Math. Soc. 63 (1948), 226-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0023932
A gap theorem
M. Kac, R. Salem and A. Zygmund.
Trans. Amer. Math. Soc. 63 (1948), 235-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0023937
On $k$-periodic systems of linear equations
I. M. Sheffer.
Trans. Amer. Math. Soc. 63 (1948), 244-313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0024580
Generalized spherical harmonics
M. H. Protter.
Trans. Amer. Math. Soc. 63 (1948), 314-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0024533
Discontinuous integrals and generalized potential theory
Alexander Weinstein.
Trans. Amer. Math. Soc. 63 (1948), 342-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0025023
The mean convergence of orthogonal series. II
Harry Pollard.
Trans. Amer. Math. Soc. 63 (1948), 355-367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0023941
Metric foundations of continuous transformations
Earl J. Mickle.
Trans. Amer. Math. Soc. 63 (1948), 368-391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0023892